advertisement
Question
Posted by: Johan | 2009-03-31

Aropax

I just been given Aropax by my doctor, and read negative remarks nline about it. Currently im experiencing an upset stomach from it, should i carry on or stopit and speak to my doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If you really seach online, you'll find negative remarks about absolutely anything and everything. So an expert opinion from a doc / shrink with experience and knowledge is worth more --- check the origins of the negative comments. Often, they're from individuals with a bee in their bonnet.
Carry on with the Aropax and speak to your doctor. Much depends on how much of an upset stomach you are experiencing, and how long you have been on the Aropax. It can cause mild nausea at first.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maria | 2009-03-31

Johan, my GP prescribed ad meds for me, and when the side effects were bad described something else in addition to control the side effects. When I eventually couldn' t stand it anymore I went to see a psychiatrist who said the gp should have taken me off the original meds after two weeks given the severity of the side effects. So if it' s a gp prescribing your Aropax, consider seeing a psychiatrist instead as it is their specialist area.

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement